# SDR ARWR961076

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 173r-270r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO EXCESSIVE REPAIRS AND CORROSION ON SKIN FROM FS 173R TO FS 270R, STR 21R TO STR 31R, REMOVED AND REPLACED SKIN. REMOVED SKIN FROM FS 178.R TO FS 270.R FROM L21R TO L31 AND INSTALLED NEW SKIN IAW DER 950087-0028.  (X)
